# SDR SWAA2013060316694

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 84,177 hours, 66,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873159
- Part serial: 995
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SKIN AT UPPER HINGE CUTOUT CRACKED.  REPAIRED CUTOUT IAW EA.
